I have had the worst four and a half years and still no nearer to an answer. I gave birth in june 2003 to a healthy boy, but two weeks after he was delivered i go a terrible sharp pain in the upper abdomen that was like a fluttering wiggle, that shot down through my body and down my left leg and out of my toe. The very same night i got exactly the same pain but in my upper back, parallel to my previous pain, that shot up my neck over the top of my head. Needless to say i have spent so much time in GP's surgeries, sitting in casualty depts for hours at a time trying to get to the bottom of my symptoms, which include, terrible burning fluttering and pulsating at top of abdomen where initial pain started, aching pain in back where secondary pain started, excrutiating headaches, difficulty swallowing, pain after eating, shortness of breath, dizziness, left leg pain etc. The list is endless. I have seen all manner of specialists who have diagnosed me with depression, anxiety, hypochondria, indigestion and wanted to commit me to a psychiatric ward. To cut a long story short i had a massive heart attack on the 7th of January last year, that started in my back, where the secondary pain initially started from. I 'died' four times on the way to hospital and incredulously have been told that it had nothing to do with giving birth and i was just unlucky. I am 38 years old, am not overweight, do not smoke and there is no family history! The sad part is that my symptoms have got worse since the heart attack and i suffer terrrible stomach pain that keeps me awake most nights. I have been prescribed morphine for the pain and told that there is nothing more they can do and have referred me to a pain clinic. I am at my wits end and if it weren't for my 3 beautiful boys, i would have given up. Can anybody please help me.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?